# SDR AALA202407117001

- Difficulty date: June 13, 2024
- Submitted: July 11, 2024
- Operation: Air carrier
- Aircraft: N821AW
- Make and model: Airbus A319-132
- Aircraft serial: 1406
- Aircraft time: 71,704 hours, 33,653 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Intercostal
- Part number: D53112301200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED INTERCOSTAL FITTING LOWER INBOARD HOLE AT FR 16 LEFT AND DOOR STOP FITTING #1. REPLACED INTERCOSTAL FITTING PER SRM 51-42-11.
